# SDR SIMA20120414007

- Difficulty date: April 14, 2012
- Submitted: April 16, 2012
- Operation: Air carrier
- Aircraft: N822AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145581
- Aircraft time: 23,986 hours, 20,959 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Row 16
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INPSECTION FOUND THE ROW 16 EMERGENCY LIGHT STRIP INOPERABLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  INSTALLED WIRE CONNECTOR IAW WM 20-50-00.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
